# SDR CALA2024050301307

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N37474
- Make and model: Boeing 737924ER
- Aircraft serial: 31648
- Aircraft time: 35,798 hours, 12,732 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: E694C20641
- Part serial: 2187
- Condition: Vibration
- Location: Mlg
- Part time: 1,884 hours, 748 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 REFERENCE LOG PAGE 7813984 DURING TAKEOFF/ROTATION FELT MODERATE SHIMMY/ VIBRATION FR FRONT PERFORMED THROWN TREAD INSPECTION IAW AMM 05-51-54. NO DAMAGE NOTED ENGINEERING NOTIFIED, PERFORMED THROWN TREAD INSPECTION IAW AMM 05-51-54. NO DAMAGE NOTED. DURING TAKEOFF/ROTATION FELT MODERATE SHIMMY/ VIBRATION FR FRONT. REPLACED #1 AND #2 MLG TIRE IAAW AMM 32-45-00-400-801.
